# SDR ABXA20241126236

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 96,413 hours, 25,264 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440402
- Part serial: 8833
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BOTH LEFT AND RIGHT RADAR SYSTEMS FAILED IN FLIGHT TESTED OK ON GROUND PRIOR TO DEPARTURE FLIGHT WAS TO BOGATA WITH KNOWN HEAVY THUNDERSTORMS ENROUTE, RETURNED TO KMIA (ATB) AND LANDED MTX GROUNDED AC AND BEGAN TROUBLESHOOTING .MTX REMOVED WEATHER RADAR ANTENNA IN REF WITH B767 AMM 34-43-05 AF. REPLACED WEATHER RADAR ANTENNA, INSTALLATION IAW AMM 34-43-05/401. INSTALLATION TEST GOOD. OPS CHECK NORMAL IAW AMM 21-51-00/501. AIRCRAFTS REAMINS ETOPS 180 RETUNRED TO SERVICE
